Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Med Wash: Three med tapers in one month


[Go...]

Recommended Posts

Was in an Intensive Day Treatment Program last summer for depression/anxiety/PTSD. In July, during that treatment I did a "med wash" under the guidance of the resident psychiatrist. Remained on my antidepressant, but tapered off 40mg Cymbalta, then 20mg Adderall. Was on fairly low doses. Had some uncomfortable symptoms, but nothing terrible.

 

Beginning of August started a Valium taper.

 

I was glad to get off the drugs. But the the process seemed a bit overwhelming (I think it can be like that in intensive treatment programs.) The initial Valium tapering was pretty fast and I ended up in ER with very difficult symptoms just after I discharged from program.

 

Returned to my primary psychiatrist. She had me up dose a bit and move to a MUCH  slower taper.

 

6 months out I'm nearing the end of my taper, but have had and continue to have  significant problems along the way even with the slow taper.

 

Anyone else taper off multiple drugs in succession? Did you feel the multiple tapers made things more difficult? It's been a long haul.

 

Link to comment
Share on other sites

×
×
  • Create New...